# SDR ASAA2019030328539

- Difficulty date: March 3, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 540 BL 0 LT SIDE IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED 1EA. FLOOR SUPPORT STA 540 BL 0 LT IAW SRM 51 40 02 0G 0 PG 6 STEP D.
